Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


deca exacerbates wasting
Apr 10, 2004

I know that title is a little hard to believe, but in my case, and in the case of others I am close with, we all notice that deca cycles result in thinning of muscle in the thighs and butt. I am not talking about fat loss, I am referring to muscle loss. The deca cycles do something very strange - they allow more bone to show, and the muscle gets noticeably thinner. We know this is not fat loss because we are still soft and mushy all over, it is the muscle underneath that is thinning - although while on the deca, our muscles do appear puffier. But even on the deca cycle, the overall area of each muscle continues to recede at an accelerated rate, exposing more and more bone each time.

Response from Mr. Vergel

Your comments do not match my personal experience and the results of several studies in HIV. In fact, the small study we performed in Houston at the Body Positive Wellness Center showed quite the opposite. Leg circumference increased more than any other area. We were also providing a very effective work out program and adequate protein intake. How much deca durabilin are you using? Are you performing effective lower body exercises?

Nelson



Previous
Gratitude
Next
question about supps and Houston buyers club

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement